# SDR 00020

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 31,884 hours, 26,201 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883023
- Part serial: 2048053
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HSI AND RMI COPILOT SIDE OF AIRCRAFT WOULD NOT MOVE, RETURN TO DEPARTURE AIRPORT.  REMOVED AND REPLACED NR 2 DIRECTIONAL GYRO, OP'S CHECK GOOD ON GROUND.  RETURN AIRCRAFT TO SERVICE.
